Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HEPATITIS -B
Jan 22, 2012

i ve askance regarding my condition of HBSAG

As on 8-12-2010

SGPT=58, SGOT=41 Please see images as attached below. My HBV Quantification result was 4900 Viral Copies /ML Plasma(By Real time PCR Method)

After 6 month(9-05-2011).

My viral count result was <20IU (ByTaq-Man Method) . SGPT=69, (30-65 report range ), SGOT=37(Report Range=15-37) Hepatitis B Surface Antigen Value =6043.

Doctor asked me to continue baraclude & advised me to Go for HBV Quantification after 6 Months.

In the mean time i got burned my hand and taken some antibiotics for cure to my pain & burn remedy.Also got infected severely with cold and taken antibiotics medicines in this case also

Now after 6 Month (19-12-2011)

Viral Load <20IU(Taq-Man Method) SGPT=101, SGOT=42 Hepatitis B Surface Antigen Value =6052.

Hepatologist find my report to be Incoherrent and asked me to get scrutinized again with Real time PCR HBV DNA Quantification ,and finally the result < 100IU/ml.Based on the results of the report he advised me to stop taking baraclude & from last 7 days i,m not taking baraclude.

My Askance is 1) What is your advice in leiu of discontinuing the medicine. 2) What is condition of my disease. 3) Is there any test i,m required to go for to know that the viruses are not replicating as i have stopped taking the medicines . 4) Are antibiotics taken resulted high value of SGPT/OT in my recent reports .

Response from Dr. Holodniy

I think your case needs to be reassessed. Although you have had a response to HBV treatment, as your viral load is undetectable in the blood, your surface antigen is still very positive and indicates that infection has not resolved. The elevation of your liver enzymes could be the result of many other kinds of medications, but is most likely the result of HBV infection.



Previous
Should I start treatment?
Next
HBV Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement